# SDR AALA201711109011

- Difficulty date: November 7, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N809AA
- Make and model: Boeing 787-8
- Aircraft serial: 40627
- Aircraft time: 9,335 hours, 948 cycles
- System (JASC): 5240 · Service Doors
- Part: Battery
- Condition: Faulted
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L3 DOOR FORWARD REMOTE CONTROL UNIT BATTERY POWER FAILED.  RAN SYSTEM CONFIGURATION REPORT IAW AMM DMC-B787-A-33-51-00-03A-300D-A. REPLACED THE BATTERY IAW MM 33-51-07.
